Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effect of gaviscon

Premium Questions

Dr. Suma Parinam MD

have constant sharp pains in left side of my chest that wont go away. ive taken a gaviscon in case its related to reflux problems its seemed to have helped for about 10 minutes but is now coming back ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr.  Shafi Ullah Khan MD

on it ($500 mth) my doctor suggested I switch to Malox or Gaviscon . Will that work like Carafate and is Maalox or Gaviscon better for paraesophageal hernia problems. YYYY@YYYY ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Ivo Ditah MD

Hi Dr's wanted to ask is it ok to take gaviscon with antibiotics augmentine 1g ? ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Raju A.T MD

Will Gaviscon extra strength antacid interfer with absouption with my antidepresant Lamictal ? ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Grzegorz Stanko MD

a bitter XXXXXXX in my mouth after eating/waking up. Thuis must be LPR, I take Gaviscon Advance to combat ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)

Public Forum Discussions

Jay Indravadan Patel MD

. Usually Motrin does cause abdomen discomfort so I also took some Gaviscon and it usually starts to feel better. But I have been having nausea and cramp like pains on left side upper abdomen all day. ... View answer

Answered by : Jay Indravadan Patel ( Physical Therapist or Physiotherapist)
Dr. Bhagyesh V. Patel MD

Gaviscon. It has made no difference. My pain is not central upper but more rt sided over my liver ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Purva Patel MD

was relieved after two doses of gaviscon. It started up again this morning with a vengence. I have had two doses of gaviscon this morning and 2 gas X without relief. I am having significant pain in th eright ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. Ashok Kumar Dash MD

of Medication that my Doctor can prescribe that is best Effective Medication. I also am Inquiring of other Names of meds which cn also help. I have been taking both, Mylanta Gaviscon the tablets since... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Basheer Ahamed MD

her chest is clear! Also she has been getting pains in her left side which can last upto 3hrs ... properly when this happens,my doctor has given her gaviscon for this. My daughter has asthma ... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)

Mobile Questions and Answers

Dr.    Muhammad Ahmad MD

Yes no problem should be there

Dr.    Muhammad Ahmad MD

Hello you seem to be having stomach issues.1) You can use antacids over the counter for quick relieve like syrup Gaviscon. 2) I would prescribe my patient with Omeprazole or any other PPI they really help. 3) Then...